# SDR G1IA20250211084

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N1068K
- Make and model: Beech C90A
- Aircraft serial: LJ1448
- Aircraft time: 8,920 hours, 10,677 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hub
- Condition: Cracked
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR HUB CRACKED AT BRAKE-CALIPER MOUNTING BOLT HOLE.
